Friday, December 25, 2009

Daily Peep: How Festive

As if the red ears weren't enough, Peeper thought she'd get even more into the holiday spirit by adding some little red dots all over her body.

A reaction to the amoxicillin, we're assuming.

I've already called Anonydaddy about it, "Hi, Merry Christmas. Peeper has a rash," and he said to stop giving to her, and call her pediatrician so they can switch her to a different antibiotic.

I've left a message with their office, but don't expect them to hear it and call me back until tomorrow.

Which is fine, I suppose, since we can't get the new prescription filled until then anyway.

In the meantime, we won't give her any more, and we'll keep an eye on her (as though we don't always have an eye on her anyway) to make sure that the rash is the only reaction she's having.


  1. Yep, looks pretty much like what mine did with Bactrim. Pain in the but for it to be penicillin though. Aren't you allergic to penicillin too?

  2. oh man, chicken is allergic to amoxil, so he had to be put on another antibiotic... which is why he's getting tubes; they don;t want him to become immune to the antibiotics that he CAN take... poor little peeper :-(


What say you?